# SDR SWAA2016051851895

- Difficulty date: May 16, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 33,816 hours, 15,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT SIGN LENS BROKEN.  R & R SIGN IAW MM.
